Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 71, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2025, 5:44 AM CDT for 6 counties in Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2025, 5:44 AM CDT (10:44 UTC)
- Expired
- Apr 5, 2025, 6:10 AM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Mayes County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
729
WUUS54 KTSA 051044
SVRTSA
OKC001-021-097-101-135-145-051130-
/O.NEW.KTSA.SV.W.0071.250405T1044Z-250405T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
544 AM CDT Sat Apr 5 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Sequoyah County in east central Oklahoma...
Southeastern Mayes County in northeastern Oklahoma...
Adair County in northeastern Oklahoma...
Southeastern Wagoner County in northeastern Oklahoma...
Cherokee County in east central Oklahoma...
Northeastern Muskogee County in east central Oklahoma...
* Until 630 AM CDT.
* At 544 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Tullahassee to 3 miles
northeast of Pumpkin Center to near Brushy Lake State Park, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Adair State Park... Brushy...
Christie... Peggs...
Marble City... Pumpkin Center...
Fort Gibson... Maryetta...
Cookson... Okay...
Brushy Lake State Park... Lost City...
Cherokee Landing State Park... Scraper...
Stilwell... Bunch...
Lake Tenkiller State Park... Baron...
Tahlequah... Eldon...
This includes Interstate 40 in Oklahoma between mile markers 302 and
306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3619 9501 3616 9501 3616 9495 3610 9465
3591 9452 3563 9447 3542 9484 3564 9515
3582 9547 3616 9521 3622 9509
TIME...MOT...LOC 1044Z 225DEG 29KT 3588 9540 3573 9507 3552 9482
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
823
WWUS54 KTSA 051055
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
555 AM CDT Sat Apr 5 2025
OKC101-145-051105-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-250405T1130Z/
Wagoner OK-Muskogee OK-
555 AM CDT Sat Apr 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER AND
NORTHEASTERN MUSKOGEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3619 9501 3616 9501 3616 9495 3610 9465
3591 9452 3563 9447 3543 9483 3564 9498
3574 9513 3581 9513 3582 9526 3586 9523
3595 9527 3599 9523 3604 9522 3604 9521
3607 9521 3608 9527 3616 9521 3622 9509
TIME...MOT...LOC 1055Z 226DEG 38KT 3598 9520 3584 9492 3562 9470
$$
OKC001-021-097-135-051130-
/O.CON.KTSA.SV.W.0071.000000T0000Z-250405T1130Z/
Sequoyah OK-Mayes OK-Adair OK-Cherokee OK-
555 AM CDT Sat Apr 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHEASTERN SEQUOYAH...SOUTHEASTERN MAYES...ADAIR AND CHEROKEE
COUNTIES...
At 555 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Hulbert to 5 miles southeast of
Tahlequah to 4 miles north of Brushy, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Tahlequah... Eldon...
Adair State Park... Sallisaw...
Brushy... Hulbert...
Proctor... Christie...
Peggs... Marble City...
Maryetta... Cookson...
Brushy Lake State Park... Lost City...
Cherokee Landing State Park... Scraper...
Stilwell... Bunch...
Sequoyah State Park... Baron...
This includes Interstate 40 in Oklahoma between mile markers 304 and
306.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3619 9501 3616 9501 3616 9495 3610 9465
3591 9452 3563 9447 3543 9483 3564 9498
3574 9513 3581 9513 3582 9526 3586 9523
3595 9527 3599 9523 3604 9522 3604 9521
3607 9521 3608 9527 3616 9521 3622 9509
TIME...MOT...LOC 1055Z 226DEG 38KT 3598 9520 3584 9492 3562 9470
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$164
WWUS54 KTSA 051107
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
607 AM CDT Sat Apr 5 2025
OKC097-135-051116-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-250405T1130Z/
Sequoyah OK-Mayes OK-
607 AM CDT Sat Apr 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN MAYES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3610 9465 3591 9452 3564 9448 3564 9468
3575 9481 3589 9502 3598 9510 3606 9507
3616 9495
TIME...MOT...LOC 1106Z 226DEG 36KT 3603 9497 3593 9480 3572 9457
$$
OKC001-021-051130-
/O.CON.KTSA.SV.W.0071.000000T0000Z-250405T1130Z/
Adair OK-Cherokee OK-
607 AM CDT Sat Apr 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR ADAIR AND NORTHEASTERN CHEROKEE COUNTIES...
At 606 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Peggs to 2 miles east of Eldon to
7 miles southeast of Stilwell, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Tahlequah... Eldon...
Adair State Park... Proctor...
Christie... Scraper...
Stilwell... Baron...
Maryetta... Westville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3610 9465 3591 9452 3564 9448 3564 9468
3575 9481 3589 9502 3598 9510 3606 9507
3616 9495
TIME...MOT...LOC 1106Z 226DEG 36KT 3603 9497 3593 9480 3572 9457
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$519
WWUS54 KTSA 051110
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
610 AM CDT Sat Apr 5 2025
OKC001-021-051120-
/O.CAN.KTSA.SV.W.0071.000000T0000Z-250405T1130Z/
Adair OK-Cherokee OK-
610 AM CDT Sat Apr 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR ADAIR AND NORTHEASTERN
CHEROKEE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
&&
LAT...LON 3610 9465 3591 9452 3564 9448 3564 9468
3575 9481 3589 9502 3598 9510 3606 9507
3616 9495
TIME...MOT...LOC 1109Z 225DEG 29KT 3605 9494 3595 9477 3574 9454
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 4:16 AM CDT, 1 hour 28 minutes earlier. Its key messages:
- Updated at 401 AM CDT Sat Apr 5 2025
- High rain chances continue through Sunday morning, with heavy rain and flood potential continuing across southeast Oklahoma and western Arkansas.
- Much cooler weather arrives today, with rain possibly changing to snow late tonight into Sunday morning north of Interstate 40. Minor accumulation on grassy surfaces is possible.
- A freeze is expected in many areas Monday morning.
Area forecast discussion, Apr 5, 4:16 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
416 AM CDT Sat Apr 5 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Updated at 401 AM CDT Sat Apr 5 2025
- High rain chances continue through Sunday morning, with heavy
rain and flood potential continuing across southeast Oklahoma
and western Arkansas.
- Much cooler weather arrives today, with rain possibly changing
to snow late tonight into Sunday morning north of Interstate
40. Minor accumulation on grassy surfaces is possible.
- A freeze is expected in many areas Monday morning.
&&
.SHORT TERM...
(Today)
Issued at 401 AM CDT Sat Apr 5 2025
The next round of showers, thunderstorms, and locally heavy
rainfall is beginning to move into eastern Oklahoma early this
morning and will spread across the entire forecast area over the
next several hours. A severe weather threat will exist for at
least the next couple hours, especially near and south of
Interstate 40, but the severe threat should diminish by near or
shortly after sunrise.
The heavier rainfall will move out of the area by around midday,
with more scattered and lighter shower activity expected this
afternoon. Gusty north winds today will keep temperatures steady
or even falling a couple degrees during the day today. Wind gusts
will generally stay below advisory levels, but it may be close in
a few spots, so this will need to be monitored.
&&
.LONG TERM...
(Tonight through Friday)
Issued at 401 AM CDT Sat Apr 5 2025
The main upper level storm system will move across Oklahoma
tonight and Sunday morning. Rain may mix with or even change to
snow late tonight into Sunday morning across northeast Oklahoma
and far northwest Arkansas, and some minor accumulation on grassy
surfaces will be possible. Travel impacts are not expected with
temperatures remaining above freezing.
Another chilly day Sunday will set the stage for freezing
temperatures in many places Sunday night, and freeze headlines
will likely be needed. Much warmer temperatures are expected
Monday, setting the stage for a mild and dry week next week, with
temperatures running near or above the seasonal normals for most
of the week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1241 AM CDT Sat Apr 5 2025
Primarily IFR conditions are likely through the period for all
sites, though LIFR and MVFR will be possible at times as well.
Showers and thunderstorms are ongoing across parts of NW AR early
tonight. Expect this activity to lessen over the coming hours
before additional widespread rain moves into the region from the
south by 10-12z. A period of moderate to heavy rainfall is
possible for much of the area between 11-17z, which may locally
reduce vsbys to 2 miles or less. Thunder is likely to be less
widespread than yesterday morning... primarily restricted to SE OK
and W-Central AR... but isolated lightning cannot be ruled out
elsewhere. Periodic rain showers will persist for the remainder of
the forecast period with IFR to low-end MVFR cigs likely to
persist across E OK and NW AR. Breezy north winds expected
areawide today and tonight with gusts between 15-25 kts.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 47 34 49 32 / 100 90 30 0
FSM 53 41 49 32 / 100 80 40 0
MLC 49 36 47 29 / 100 80 30 0
BVO 47 33 50 26 / 90 80 20 0
FYV 47 35 44 28 / 100 90 50 0
BYV 46 35 43 29 / 100 90 50 0
MKO 48 35 48 28 / 100 90 30 0
MIO 45 34 48 27 / 100 80 40 0
F10 48 35 48 29 / 100 90 30 0
HHW 53 39 48 33 / 100 70 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.
AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...43Hazardous weather outlook, Apr 4, 5:09 PM CDT, 12 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 509 PM CDT Fri Apr 4 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 509 PM CDT Fri Apr 4 2025 ...SEVERE WEATHER AND FLOOD THREAT CONTINUES THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...LeFlore county in Oklahoma; Sebastian and Franklin counties in Arkansas. ONSET...Ongoing...ending by around 7 PM. SEVERE THUNDERSTORM. RISK...Critical. AREA...Far Eastern Oklahoma into Western Arkansas. ONSET...Ongoing...ending around 7 PM. AREA AT GREATEST RISK...LeFlore county in Oklahoma; Sebastian and Franklin counties in Arkansas. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma into West-central and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Numerous strong to severe storms draped across far southeast Oklahoma into west-central and northwest Arkansas along and close to a frontal boundary will pose a high severe risk for the remainder of the afternoon, with the threat gradually shifting east out of the area into the evening. The greatest tornado threat exists over southeastern LeFlore county in Oklahoma, with lesser threat as far north as Sebastian and Franklin counties in Arkansas. Large hail and locally damaging wind are the primary threats. Swaths of heavy rainfall from multiple rounds of heavy rain producing thunderstorms thru Saturday morning will pose an elevated and dangerous flash flood threat, mainly across southeast Oklahoma into west-central and northwest Arkansas. Three to eight inches of rain, with some localized totals to around 10 inches are expected. Main-stem river flooding is also expected, and will likely linger into early next week. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm...High Wind...Heavy Rain Potential. SUNDAY...Winter Weather...High Wind Potential. MONDAY and TUESDAY...No Hazards. WEDNESDAY...High Wind Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... Widespread rain and thunderstorms are expected to spread northeast across the region Saturday morning, with a limited severe weather risk mainly confined to areas near the Red River in far southeast Oklahoma. Hail and wind are the main threats. Rain may mix with or change to snow across parts of northeast Oklahoma and northwest Arkansas before ending late Saturday night into early Sunday. A dusting of accumulation may occur on grassy or elevated surfaces, but travel impacts are not expected. Main-stem river flooding will likely linger into early next week. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe weather and flooding impacts are likely to impact parts of eastern Oklahoma and northwest Arkansas now through the weekend. Multiple periods of response may be required. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Apr 5, 2:49 AM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
249 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM Hail Ozark 35.49N 93.83W
04/05/2025 M1.25 Inch Franklin AR Emergency Mngr
Franklin County EM reported half dollar size
hail at Ozark EOC.
&&Local storm report, Apr 5, 2:51 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
251 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM Hail 1 E Ozark 35.49N 93.81W
04/05/2025 M1.75 Inch Franklin AR Amateur Radio
&&Local storm report, Apr 5, 3:02 AM CDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
302 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM Hail 3 SSE Meg 35.36N 93.86W
04/05/2025 M1.00 Inch Franklin AR Emergency Mngr
Timing estimated from radar.
&&Local storm report, Apr 5, 3:04 AM CDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
304 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM Hail Kingston 36.05N 93.52W
04/05/2025 M1.75 Inch Madison AR Broadcast Media
&&Local storm report, Apr 5, 3:34 AM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
334 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM Hail 3 SE Meg 35.37N 93.85W
04/05/2025 M1.75 Inch Franklin AR Broadcast Media
&&Local storm report, Apr 5, 4:59 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
459 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 AM Hail 3 WNW Pierce 35.45N 95.77W
04/05/2025 M1.00 Inch McIntosh OK Emergency Mngr
Quarter size hail reported at Tiger
Mountain.
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:04 PM CDT | River Flood Warning | TSA | Sequoyah | 31 hr |
| Apr 4, 8:12 PM CDT | Areal Flood Warning | TSA | LeFlore | 6 hr |
| Apr 4, 8:49 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 11 hr |
| Apr 4, 8:54 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 2 more | 6 hr |
| Apr 4, 9:03 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware | 6 hr |
| Apr 4, 9:04 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Apr 4, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 10 min |
| Apr 5, 4:17 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 28 min |
| Apr 5, 4:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 35 min |
| Apr 5, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Mayes, Muskogee, Okmulgee and 4 more | 37 min |
| Apr 5, 6:23 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee | 112 min |
| Apr 5, 6:53 AM CDT | Areal Flood Advisory | TSA | Pushmataha | 30 min |
| Apr 5, 7:03 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Apr 5, 7:23 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 3 hr |
| Apr 5, 8:41 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 2 hr |
| Apr 5, 9:06 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Apr 5, 9:30 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 90 min |
| Apr 5, 10:16 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 107 min |
| Apr 5, 11:08 AM CDT | Wind Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 6 hr |
| Apr 5, 2:11 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 12 hr |
| Apr 5, 3:43 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Pushmataha and 1 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.